# SDR DALA2018041702613

- Difficulty date: April 16, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 63,753 hours, 23,614 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Out Of Limits
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TEST OF THE L2 DOOR EMERGENCY POWER ACTUATION CABLE,  FOUND THE TRAVEL TO MEASURE AT .105 INCHES, EXCEEDS LIMITS OF .100.  ADJUSTED THE L2 DOOR EMERGENCY POWER ACTUATION CABLE, IAW AMM 52-11-32-404-010.
